# SDR DALA2023012000459

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N320DN
- Make and model: Airbus A321-211
- Aircraft serial: 7546
- Aircraft time: 17,277 hours, 8,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY LIGHT RUNNING MAN LENS MISSING.   INSTALLED NEW LENS ON 4R EMERG LIGHT. OPS CKS GOOD.
